Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 23, NWS Brownsville, TX

April 15, 2012Jim Hogg County, Starr County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Apr 15, 2012, 10:20 PM CDT for Jim Hogg County, Starr County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2012, 10:20 PM CDT (03:20 UTC)
Expired
Apr 15, 2012, 11:15 PM CDT
In force
55 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

Counties Jim Hogg County, TX, Starr County, TX

The radar

The Corpus Christi radar (KCRP), 158 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2012-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2012-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3768 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WUUS54 KBRO 160320
SVRBRO
TXC247-427-160415-
/O.NEW.KBRO.SV.W.0023.120416T0320Z-120416T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1020 PM CDT SUN APR 15 2012

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS.
  NORTHERN STARR COUNTY IN DEEP SOUTH TEXAS.

* UNTIL 1115 PM CDT

* AT 1019 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DAMAGING 60 MPH WINDS...10 MILES NORTH OF VIBORAS...MOVING SOUTH AT
  10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GUERRA.
  AGUA NUEVA.
  VIBORAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING. DAMAGING WIND...LARGE HAIL...
TORRENTIAL RAIN...AND DEADLY LIGHTNING ARE EXPECTED. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.

&&

LAT...LON 2679 9849 2660 9873 2678 9890 2679 9895
      2690 9895 2703 9870 2707 9849
TIME...MOT...LOC 0319Z 254DEG 10KT 2686 9877

$$

TOMASELLI
1 follow-up statement
735 
WWUS54 KBRO 160347
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1047 PM CDT SUN APR 15 2012

TXC247-427-160415-
/O.CON.KBRO.SV.W.0023.000000T0000Z-120416T0415Z/
JIM HOGG-STARR-
1047 PM CDT SUN APR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN STARR AND SOUTHERN JIM HOGG COUNTIES...

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GUERRA.
  AGUA NUEVA.
  VIBORAS.

THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING...
  QUARTER SIZE HAIL.
  60 MPH WIND GUSTS.
  EXCESSIVE AND DEADLY CLOUD-TO-GROUND LIGHTNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.

&&


LAT...LON 2679 9849 2660 9873 2678 9890 2679 9895
      2690 9895 2703 9870 2707 9849
TIME...MOT...LOC 0346Z 254DEG 10KT 2688 9869

$$

TOMASELLI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:19 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Apr 15, 6:19 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
619 PM CDT SUN APR 15 2012

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...WINDS HAVE BEGUN TO DECREASE AS THE FRONT APPROACHES
FROM THE NORTHWEST. WHILE THE FRONT ITSELF IS NOT EXPECT TO PASS
ANY OF THE VALLEY AIRPORTS...THE PROXIMITY TO THE FRONT WILL RELAX
THE GRADIENT ENOUGH TO PROVIDE LIGHTER WINDS THROUGH THE NEXT 24
HOURS. WINDS MAY SHIFT BRIEFLY OVERNIGHT IF AND WHEN ANY
THUNDERSTORM ACTIVITY APPROACHES...ESPECIALLY FOR KMFE. RAIN
CHANCES LOOK PRETTY GOOD...WITH SOME THUNDERSTORM ACTIVITY THROUGH
AT LEAST DAWN TOMORROW.

&&

.PREV DISCUSSION... /ISSUED 214 PM CDT SUN APR 15 2012/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...HAVE EXTENDED THE WIND
ADVISORY UNTIL 4 PM THIS AFTERNOON FOR CAMERON...WILLACY...AND
KENEDY COUNTIES AS STRONG SOUTHEAST WINDS/GUSTS CONTINUE ALONG THE
COASTAL COUNTIES. WINDS WILL DECREASE LATER THIS AFTERNOON AS THE
PRESSURE GRADIENT WEAKENS AHEAD THE THE APPROACHING COLD FRONT.
CURRENT SURFACE OBSERVATIONS AND VISIBLE SATELLITE IMAGERY INDICATES
THAT THE COLD FRONT EXTENDS FROM LAREDO TO WEST OF TEXARKANA. THE
FRONT WILL MOVE EAST INTO DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY
LATER THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP AHEAD OF FRONT. THE FRONT WILL STALL OVER THE
AREA LATE TONIGHT AS A RESULT...SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO INCREASE ACROSS DEEP SOUTH TEXAS LATE TONIGHT INTO
MONDAY. LATEST GFS INDICATES WEAKENING CAP...INCREASING CAPE...AND
DIFFLUENCE ALOFT WHICH SHOULD RESULT THUNDERSTORMS LATER
TONIGHT...MAINLY AFTER MIDNIGHT. CAPE VALUES ARE PROGGED TO REACHED
OVER 4300 J/KG OVERNIGHT SO ISOLATED STRONG STORMS ARE POSSIBLE. THE
MAIN THREAT SHOULD BE STRONG GUSTY WINDS AND SMALL HAIL. SOME DECENT
RAINFALL IS POSSIBLE THROUGH MONDAY NIGHT BUT THE HIGHER AMOUNTS
APPEAR TO BE NORTH OF THE AREA. THE LATEST GFS IS INDICATING A
QUARTER TO HALF INCH OF RAINFALL IS POSSIBLE OVER THE AREA THROUGH
MONDAY AFTERNOON. MIN TEMPS TONIGHT WILL BE WARM IN THE MID 70S
ALONG THE COAST TO THE MID 60S INLAND. MID 80S WILL DOMINATE HIGH
TEMPS MONDAY WITH CLOUDY SKIES WITH RAIN LIKELY.

LONG TERM /TUESDAY THROUGH SUNDAY/...RAIN CHANCES REMAIN IN THE
FORECAST AT THE BEGINNING OF THE LONG TERM WITH THE UPPER TROUGH
AXIS LINGERING OVER TEXAS AND THE STATIONARY FRONT ALONG THE
COAST. DEEPEST MOISTURE AND HIGH PWATS ARE NOTED ALONG THE COAST
AND ACROSS THE LOWER VALLEY. THIS IS WHERE THE HIGHEST POPS WILL
BE PAINTED. ENOUGH DAYTIME INSTABILITY TO ALLOW FOR A FEW
AFTERNOON THUNDERSTORMS. LIGHT TO MODEST EAST WINDS TO KEEP THE
MOISTURE RIDING OVER THE FRONT KEEPING SKIES MOSTLY CLOUDY AND
MAINTAIN NEAR NORMAL TEMPERATURES. THE FRONT DISSIPATES ON
WEDNESDAY BUT ENOUGH RESIDUAL MOISTURE COULD PRODUCE AN ISOLATED
AFTERNOON SHOWER OR TWO...BUT THE BEST SHOT OF RAIN SHOULD BE
ENDING. TEMPERATURES BEGIN TO RECOVER WEDNESDAY INTO THURSDAY AS
WINDS VEER SOUTHEAST AND A FLAT RIDGE OF HIGH PRESSURE MOVES OVER
NORTHERN MEXICO AND SOUTH TEXAS. NEXT CHANCE FOR RAIN COULD BE AS
EARLY AS FRIDAY...FRIDAY NIGHT AND SATURDAY. MOISTURE BEGINS TO
DEEPEN IN ADVANCE OF ANOTHER LATE SEASON COLD FRONT. UPPER RIDGE
BUILDS OVER THE WEST DEEPENING THE NORTHWEST ALOFT. A STRONG
SHORTWAVE TROUGH TO RIDE DOWN THE FRONT RANGE OF THE ROCKIES
EVENTUALLY ESTABLISHING A TROUGH OVER THE DEEP SOUTH. THIS FRONT
LOOKS STRONG ENOUGH TO PUSH ANOTHER FRONT AT LEAST OVER THE REGION
AND MAYBE OFF THE COAST. LAST SEVERAL MODEL RUNS HAVE SHOWN
CONSISTENCY WITH THIS PATTERN AND FRONT AND PREVIOUS FORECASTER
ALREADY INCREASED POPS FRIDAY AND SATURDAY. LITTLE CHANGE WAS MADE
TO THE INHERITED FORECAST.

MARINE...TONIGHT THROUGH MONDAY NIGHT...THE COLD FRONT WILL APPROACH
DEEP SOUTH TEXAS TONIGHT. THE PRESSURE GRADIENT IS EXPECTED TO
RELAX LATER THIS AFTERNOON/EVENING AS THE FRONT APPROACHES
RESULTING IN DECREASING SOUTHEAST WINDS. UNSETTLED WEATHER WILL BE
ON TAP FOR MONDAY...WITH SHOWERS AND THUNDERSTORMS AND CHOPPY TO
ROUGH WAVE ACTION IN LOWER BUT STILL POSSIBLE ADVISORY LEVEL SEAS.
WINDS ARE EXPECTED TO STEADILY DIMINISH MONDAY NIGHT BEHIND A
SURFACE COLD FRONT/AREA OF LOW PRESSURE.

TUESDAY THROUGH FRIDAY...RESIDUAL HIGH SWELL EARLY TUESDAY TO
SLOWLY SUBSIDE THROUGH WEDNESDAY MORNING. MUCH IMPROVED MARINE
CONDITIONS ARE LIKELY WEDNESDAY AND THURSDAY AS BROAD HIGH
PRESSURE BUILDS OVER THE WESTERN GULF. SOUTHEAST WINDS TO INCREASE
FRIDAY AS THE PRESSURE GRADIENT STRENGTHENS IN ADVANCE OF ANOTHER
COLD FRONT WHICH COULD MOVE THROUGH THE REGION SATURDAY. NO SMALL
CRAFT ADVISORIES ARE EXPECTED AT THIS TIME UNTIL FRIDAY.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...HIGH RIP CURRENT RISK THROUGH MONDAY AFTERNOON FOR TXZ251-256-
     257.

     HIGH SURF ADVISORY UNTIL 4 PM CDT MONDAY FOR TXZ251-256-257.

     COASTAL FLOOD ADVISORY UNTIL 4 PM CDT MONDAY FOR TXZ251-256-257.

GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM CDT THIS EVENING FOR
     GMZ130-132.

     SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR GMZ150-155-
     170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

64
Hazardous weather outlook, Apr 15, 4:45 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
445 PM CDT SUN APR 15 2012

TXZ251-254>257-162145-
KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
445 PM CDT SUN APR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A HIGH RISK FOR RIP CURRENTS...A HIGH SURF ADVISORY AND A
COASTAL FLOOD ADVISORY FOR AREA BEACHES TONIGHT.

THERE IS A SLIGHT CHANCE OF STRONG TO SEVERE THUNDERSTORMS
TONIGHT. MAIN THREAT WILL BE STRONG GUSTY WINDS AND SOME HAIL UP TO
ONE INCH IN DIAMETER. HEAVY RAIN AND FREQUENT LIGHTNING ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ELEVATED RIP CURRENT RISK WILL BE POSSIBLE ON MONDAY AND TUESDAY.
LOCALLY HEAVY RAINFALL MAY PRODUCE MINOR URBAN AND SMALL STREAM
FLOODING ISSUES ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED BUT SHOULD THUNDERSTORMS BECOME
MORE PREVALENT OVERNIGHT ACTIVATION MAY BE NECESSARY.

GMZ130-132-135-150-155-170-175-162145-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
445 PM CDT SUN APR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TONIGHT.

SMALL CRAFT ADVISORY CONDITIONS CONTINUE TONIGHT FOR THE GULF OF
MEXICO AND THE PORTION OF THE LAGUNA MADRE SOUTH OF PORT MANSFIELD.

A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE
OVERNIGHT. STRONG GUSTY WINDS AND FREQUENT LIGHTNING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A SMALL CRAFT ADVISORY IS LIKELY FOR THE GULF WATERS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED BUT SHOULD THUNDERSTORMS BECOME
MORE PREVALENT OVERNIGHT ACTIVATION MAY BE NECESSARY.

TXZ248>250-252-253-162145-
ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-
445 PM CDT SUN APR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT CHANCE OF STRONG TO SEVERE THUNDERSTORMS
TONIGHT. MAIN THREAT WILL BE STRONG GUSTY WINDS AND SOME HAIL UP TO
ONE INCH IN DIAMETER. HEAVY RAIN AND FREQUENT LIGHTNING ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOCALLY HEAVY RAINFALL MAY PRODUCE MINOR URBAN AND SMALL STREAM
FLOODING ISSUES ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED BUT SHOULD THUNDERSTORMS BECOME
MORE PREVALENT OVERNIGHT ACTIVATION MAY BE NECESSARY.

In the hours before

Local storm report, Apr 15, 8:42 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
842 PM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     HAIL             3 SE ZAPATA             26.86N  99.23W
04/15/2012  M1.00 INCH       ZAPATA             TX   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED BY STORM SPOTTER.

&&

EVENT NUMBER BRO1200028

JMS
Local storm report, Apr 15, 9:59 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
959 PM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             12 SE ZAPATA            26.77N 99.12W
04/15/2012  E1.75 INCH       ZAPATA             TX   PUBLIC

            PUBLIC REPORT IN MORALES-SANCHEZ COMMUNITY OF GOLF BALL
            SIZE HAIL.

&&

TSPEECE
Local storm report, Apr 15, 10:06 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1006 PM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             2 N FALCON DAM          26.58N  99.13W
04/15/2012  E1.00 INCH       STARR              TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL AND 50 TO 60 MPH WINDS BETWEEN FALCON
            AND LOPENO.

&&

EVENT NUMBER BRO1200029

JGG

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:18 PM CDTSevere Thunderstorm WarningBROZapata57 min
Apr 15, 8:29 PM CDTSevere Thunderstorm WarningBROBrooks, Jim Hogg61 min
Apr 15, 8:52 PM CDTAreal Flood AdvisoryBROZapata34 min
Apr 15, 9:01 PM CDTSevere Thunderstorm WarningBROZapata59 min
Apr 15, 9:06 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg84 min
Apr 15, 9:32 PM CDTSevere Thunderstorm WarningBROJim Hogg58 min
Apr 15, 9:52 PM CDTFlash Flood WarningBROJim Hogg2 hr
Apr 15, 9:57 PM CDTSevere Thunderstorm WarningBROStarr, Zapata63 min
Apr 15, 11:11 PM CDTSevere Thunderstorm WarningBROStarr, Zapata64 min
Apr 15, 11:15 PM CDTSevere Thunderstorm WarningBROStarr60 min
Apr 15, 11:22 PM CDTAreal Flood AdvisoryBROStarr83 min
Apr 16, 12:36 PM CDTSevere Thunderstorm WarningBROHidalgo39 min
Apr 16, 1:04 PM CDTSpecial Marine WarningBRO86 min
Apr 16, 1:57 PM CDTSevere Thunderstorm WarningBROKenedy33 min
Apr 16, 2:21 PM CDTAreal Flood AdvisoryBROHidalgo, Willacy54 min
Apr 16, 2:29 PM CDTSpecial Marine WarningBRO61 min
Apr 16, 2:47 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr43 min
Apr 16, 2:58 PM CDTSevere Thunderstorm WarningBROHidalgo, Willacy32 min
Apr 16, 3:19 PM CDTAreal Flood AdvisoryBROHidalgo, Willacy56 min
Apr 16, 3:25 PM CDTSevere Thunderstorm WarningBROHidalgo50 min
Apr 16, 3:30 PM CDTSpecial Marine WarningBRO60 min
Apr 16, 3:32 PM CDTTornado WarningBROKenedy, Willacy28 min
Apr 16, 3:44 PM CDTAreal Flood AdvisoryBROHidalgo61 min
Apr 16, 4:01 PM CDTSevere Thunderstorm WarningBROKenedy, Willacy44 min
Apr 16, 4:06 PM CDTSevere Thunderstorm WarningBROCameron, Willacy39 min
Apr 16, 4:16 PM CDTSevere Thunderstorm WarningBROWillacy29 min
Apr 16, 4:25 PM CDTTornado WarningBROCameron35 min
Apr 16, 4:27 PM CDTAreal Flood AdvisoryBROCameron, Willacy63 min
Apr 16, 4:30 PM CDTSpecial Marine WarningBRO60 min
Apr 16, 4:56 PM CDTTornado WarningBROCameron34 min
Apr 16, 5:03 PM CDTSpecial Marine WarningBRO117 min
Apr 16, 5:28 PM CDTSevere Thunderstorm WarningBROCameron32 min
Apr 16, 5:30 PM CDTSpecial Marine WarningBRO2 hr
Apr 16, 5:36 PM CDTAreal Flood AdvisoryBROCameron54 min
Apr 16, 6:58 PM CDTSpecial Marine WarningBRO62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.